# SDR DHL2007783511

- Difficulty date: June 4, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 K-FLAP ACTUATOR SUPPORT ANGLES INBD AND OUTBD ARE CRACKED W/S 235.  REMOVED NR 2 K-FLAP ACTUATOR TRUNNION SUPPORT ANGLES INBD AND OUTBD IAW B727 SRM 51-30-2.  FABRICATED SUPPORT ANGLES FROM 7075T6, .071, 8.25 BY 6.25 IAW B727 SRM 57-20-2, FIG 1 AND 51-20-1, FIG 7.  TREATED, PRIMED AND INSTALLED PARTS IAW B727 SRM 51-10-2, 51-30-2 AND 57-20-2, FIG 1.
